Sal, I had the same thought today ie I am not going to continue with this. I just got to the point of thinking what is the point when all it's doing is giving me so many other side effects - latest is sharp burning pain when urinating (suspect its a bladder infection). Also other extremely embarrassing and painful condition that won't heal cos of the chemo (won't go into detail here!). However I feel I have to try and fight this. We are worth it. As one person posted on the forum - her consultant said to her 'give me 6 months of your life and I'll give you your life back'. That meant a lot to me. Most of these professionals do really want to help us. You are unlucky you've had such a rubbish experience but maybe tomorrow they will communicate better will you and do their job properly. Is your BCN able to be with you when you get there? Big hugs and please go tomorrow. I need you to let me know what it's like so I can prepare myself for two weeks time! huge hug xx
Hello Nic and welcome to the forum. I am so sorry to hear you are feeling so awful. We all seem to have these really bad days but we WILL come out of this. This is an absolutely awful disease and the treatment is horrendous too. The anxiety that comes with it is huge for me. I am going to get some counselling once I've finished treatment to help me deal with the anxiety about it coming back.
What sort of treatment are you having? There are a lot of us here who are on FEC-T. I had my third FEC last Thursday and have been totally wiped out emotionally and physically so I can understand some of what you are going through. If you have time read through some of the posts on this forum. I was a late joiner to the forum but found they helped me enormously, if only to make me realise I'm not alone in this roller coaster nightmare.
You really could do without the added stress of your son being bullied. Have you spoken to the school about it? Do you have a partner or anyone else you are able to share the burden with? I don't have children myself but am a social worker and am aware how upsetting this can be. My advice is don't try and deal with it alone.
Sending you big big hugs
I'm new to this thread. I started FEC-T chemo in November after a mastectomy and lymph node clearance, so hope I have chosen the right board.
I am feeling very very sad and anxious and desperate today. I am at my emotional end. I am waiting for a call back from the cancer centre to try to get me some counselling, and I am seeing the GP this afternoon. I've been on the phone to the helpline here and she was lovely and suggested I contact these two people who should be able to help me. But I still feel so upset and negative and cannot stop thinking that I am going to die and that this cancer will come back despite all my treatment.
I haven't slept properly for weeks, I am on day 9 of chemo so still feeling knackered, and my 5 year old had me awake at midnight ; he has been hurt by another child at school 3 times in 8 days and now says he doesn't want to go to school anymore. It was heartbreaking, he loved school before and now thanks to another boy who pushed him over and dragged him along the ground until he cried, then broke his glasses and yesterday hurt him again, he says he hates school and is sad and worried. It is proving to be a final straw.
I hope you can help me a little bit.
Oh Sal, so sorry to hear you are feeling so down. It really is all **bleep**e isn't it? I've also been feeling more depressed since FEC 3 last Thursday. Can't seem to pull myself out of it but I am just trying so hard to focus on the end. I haven't had any word about radiotherapy but was also hoping this would be a cynch compared to the chemo and now I am starting to wonder. I had heard that it can damage the lungs and have also read that tamoxifen can cause ovarian cancer! It does make you wonder at times if its worth putting ourselves through all this.
Anyway lots and lots of love and hugs and try to take every day as it comes. Even though Friday seems so scary it is one more day closer to the end. xxxx
Just a question, but would red nail varnish do the same trick? I'm not sure I'm up for black. Could maybe do purple though.
I was advised to paint my nails black. I've only had one Taxotere as I switched to weekly Taxol but although I look like a goth, my nails are still in tact. I think taxotere is light sensitive so blocking light to the nail bed must help the nails.
Hope that helps.
*waves to all the other lovely November Ladies*
This week, like a few of you I am having my first Taxotere if bloods etc allow.
Done really well on the FEC just had a few sniffles this week so hopefully wont delay things.
I was wondering if anybody has any tips re looking after your nails while on the Taxotere?
Saw a lady the other day and she was really suffering with them lifting.
On the scale of things I know its not dreadfully important but I know we have to make sure no infection gets in etc.
Best wishes to you all and keep strong !
Thank yo all for your lovely supportive messages. I'm feeling much better emotionally and physically today (only like a 70 year old rather than 90!). I do just need to remember that this beast is going to drag me down from time to time but I will defeat it!
I hope you had a lovely birthday Sal and hope everyone else is doing ok.
Big hugs xx
Just realised my post yesterday got censored!! It wasn't even a bad word but obviously the forum thought it was.
My last treatment should be 13th March if all goes to plan. It still seems such a long way away but I am sure it will fly by and then spring will be in the air so hopefully things will be looking more optimistic.
Just had a bit of a blub. Feeling so sorry for myself. Having those feelings of 'why has this happened to me? what did I do to deserve this?'. I know its not good to think like that but when I feel so rubbish - tired, weak, nauseous etc it is hard sometimes to be in a positive mood.
I hope everyone else is feeling better and that you get things sorted Sal.
Thanks again for your support all of you. It means a great deal to me xx